Alert archive / Georgia / Flash Flood Warnings in 2022

Flash Flood Warning 33, NWS Tallahassee, FL

August 2, 20224 counties in Georgia

NWS Tallahassee, FL issued this flash flood warning at Aug 2, 2022, 7:47 PM EDT for 4 counties in Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2022, 7:47 PM EDT (23:47 UTC)
Expired
Aug 2, 2022, 10:30 PM EDT
In force
3 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Dougherty County, GA, Lee County, GA, Turner County, GA, Worth County, GA

The radar

The Moody AFB radar (KVAX), 123 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 7:50 PM EDTFLASH FLOOD5 E Stocks, GAWATER OVER ROADWAY NEAR HWY 300 AND CAMP OSBORN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1077 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1077 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

601 
WGUS52 KTAE 022347
FFWTAE
GAC095-177-287-321-030230-
/O.NEW.KTAE.FF.W.0033.220802T2347Z-220803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
747 PM EDT Tue Aug 2 2022

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Southwestern Turner County in south central Georgia...
  Central Worth County in south central Georgia...
  Northeastern Dougherty County in southwestern Georgia...
  Southeastern Lee County in southwestern Georgia...

* Until 1030 PM EDT.

* At 747 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 40 inches of rain 
  have fallen in the last 1 Hour. Additional rainfall amounts of 1 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sylvester, Albany, Poulan, Turner City, Terrell, Red Rock, Doles, 
  Sylvester Airport, Isabella, Gammage, Shingler, Philema, Hobby, 
  Stocks, Coverdale and Mossy Dell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3162 8412 3165 8409 3176 8412 3175 8400
      3174 8381 3164 8369 3162 8371 3150 8382
      3151 8396 3156 8394 3160 8414

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
262 
WGUS72 KTAE 030012
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
812 PM EDT Tue Aug 2 2022

GAC095-177-287-321-030230-
/O.CON.KTAE.FF.W.0033.000000T0000Z-220803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dougherty GA-Lee GA-Turner GA-Worth GA-
812 PM EDT Tue Aug 2 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT THIS 
EVENING FOR SOUTHWESTERN TURNER, CENTRAL WORTH, NORTHEASTERN 
DOUGHERTY AND SOUTHEASTERN LEE COUNTIES...

At 812 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen in the last 2 Hours. Additional rainfall amounts up to 1.5 
inches are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Sylvester, Albany, Poulan, Turner City, Terrell, Red Rock, Doles, 
  Sylvester Airport, Isabella, Gammage, Shingler, Philema, Hobby, 
  Stocks, Coverdale and Mossy Dell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3162 8412 3165 8409 3176 8412 3175 8400
      3174 8381 3164 8369 3162 8371 3150 8382
      3151 8396 3156 8394 3160 8414

FLASH FLOOD...RADAR INDICATED

$$

Haner
331 
WGUS72 KTAE 030229
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
1029 PM EDT Tue Aug 2 2022

GAC095-177-287-321-030239-
/O.EXP.KTAE.FF.W.0033.000000T0000Z-220803T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dougherty GA-Lee GA-Turner GA-Worth GA-
1029 PM EDT Tue Aug 2 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM EDT THIS EVENING FOR 
SOUTHWESTERN TURNER, CENTRAL WORTH, NORTHEASTERN DOUGHERTY AND 
SOUTHEASTERN LEE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3162 8412 3165 8409 3176 8412 3175 8400
      3174 8381 3164 8369 3162 8371 3150 8382
      3151 8396 3156 8394 3160 8414

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 7:38 PM EDT, 9 minutes earlier.

Area forecast discussion, Aug 2, 7:38 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
738 PM EDT Tue Aug 2 2022

.AVIATION...
[Through 00Z Thursday]

All lingering evening storms are expected to dissipate as the sun
sets. VFR conditions will persist through the night at all
locations. VLD is showing some potential fog in the early morning
hours, however confidence in development is low. Any fog that does
develop will clear as the sun rises. Scattered showers and storms
will form late morning moving inland throughout the day. Any showers
and thunderstorms that do develop have the potential to reduce
ceilings and visibility as they move through.

&&

.PREV DISCUSSION [412 PM EDT]...

.NEAR TERM [Through Wednesday]...

Active afternoon of convection, especially over the Florida
Panhandle. With WNW flow this afternoon, expect storms to gradually
shift eastward with time and spread into Southeast Alabama,
Southwestern Georgia, and eventually into the Florida Big Bend. So
far, storms haven't been producing much in the way of wind gusts,
but due to storm motions generally less than 10 mph, locally heavy
rainfall has been occurring, with the Panama City Airport reporting
1.5 inches of rain in 30 minutes, ending at 18z.

Throughout the evening, expect storms to slowly diminish with
generally tranquil conditions after 06z across the region. The
pattern overnight will support a redevelopment of storms over the
coastal waters, especially offshore of the Florida Panhandle, and
these storms will be near the coast around daybreak on Wednesday.

For Wednesday, expect storms to once again get an early start and
spread inland throughout the day. Highest rain chances will be along
the I-10 corridor and southward. With the earlier start to
convection, expect high temperatures to be limited to only the lower
90s.

.SHORT TERM [Wednesday Night Through Thursday Night]...

Through the short term we'll see relatively drier air being advected
in from the east throughout Thursday. High PWATs will move westward,
putting our western half under another round of scattered showers
and thunderstorms, with decreasing chances along our eastern half as
this relatively drier air moves in. Instability is expected to be
about the same across the CWA, thus any thunderstorms that do manage
to form along the eastern half may come with some gusty winds as
relatively drier air tends to correlate with higher DCAPE, i.e.
downburst potential. Otherwise, expect highs generally in the low
90s with overnight lows generally in the low to mid 70s.

.LONG TERM [Friday Through Tuesday]...

On Friday we'll begin a slight pattern change which will bring
with it a moist weekend. Easterly flow begins early this weekend,
combining with the sea breeze to increase PoPs along the eastern
border of our forecast area, impacting the Florida Big Bend.
Higher PoPs then shift to the western portion of our forecast area
as forcing from an easterly wave pushes convection and
precipitation from east to west. PoP values range from 40-60%
throughout the weekend with the highest values seen in the
panhandle and SE AL. This wet weekend will linger into the
beginning of the week with increased rain chances remaining on
Monday before decreasing slightly on Tuesday. The end of the
weekend and start of the following work week will see PWAT values
greater than 2 inches through most of our forecast area. Heavy
rainfall could be possible throughout the weekend. Seasonal highs
in the mid 90s are expected accompanied by lows in the mid 70s
throughout the forecast period.

.MARINE...

Increased rain chances are back tomorrow, with a brief lowering of
rain chances heading into the weekend. As an upper level disturbance
slides in from the Atlantic into the Gulf of Mexico late in the
weekend into early next week, increased rain chances will return.
Southwest to west winds will become more southeasterly beginning on
Thursday with speeds mainly 10 knots or less and seas of 1-2 feet.

.FIRE WEATHER...

Warm conditions with scattered thunderstorms are expected for the
next several days. While rain chances will be somewhat lower on
Thursday and Friday, a return of moist southeasterly flow, will
bring increased rain chances through the weekend and into early next
week. The humid conditions will prevent relative humidity values
from reaching critical levels, thus red flag conditions are not
expected for the next several days.

.HYDROLOGY...

No areal or river flooding is expected for the next 7 days. However,
thunderstorms will be capable of producing locally heavy downpours
which can lead to short-lived drainage issues.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  92  73  91  73 /  30  70  30  60  20
Panama City   77  90  76  89  76 /  30  60  20  60  20
Dothan        73  91  72  91  72 /  30  60  20  60  10
Albany        74  93  73  92  73 /  30  60  20  50  10
Valdosta      73  93  72  92  72 /  30  70  30  40  10
Cross City    75  92  73  92  73 /  30  80  40  40  20
Apalachicola  76  89  76  88  77 /  30  60  30  60  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Godsey
SHORT TERM...Oliver
LONG TERM...Darish
AVIATION...Darish
MARINE...Oliver
FIRE WEATHER...Godsey
HYDROLOGY...Oliver

In the hours before

Special weather statement, Aug 2, 6:34 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
634 PM EDT Tue Aug 2 2022

GAZ158-159-022300-
Brooks GA-Thomas GA-
634 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of southeastern Thomas
and west central Brooks Counties through 700 PM EDT...

At 634 PM EDT, Doppler radar was tracking a strong thunderstorm over
Boston, or 11 miles east of Thomasville, moving northeast at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Boston, Barwick, Pidcock, Dixie, Brooks Co A/p, Hollis, Eason and
Oaklawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3074 8382 3084 8388 3096 8368 3080 8357
TIME...MOT...LOC 2234Z 241DEG 6KT 3082 8378

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Aug 2, 6:43 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
643 PM EDT Tue Aug 2 2022

GAZ120-121-022315-
Quitman GA-Clay GA-
643 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of northwestern Clay
and Quitman Counties through 715 PM EDT...

At 643 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Richards Crossroads, or 7 miles northwest of Fort
Gaines, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fort Gaines, Georgetown, Days Crossroads, Wire Bridge, Walter F
George Lake, Bonapartes Retreat, Standleys Store, Watson Crossroads,
Moores Crossroads, Crossroads, Ricks Place, Garnersville, Bagby State
Park, Hatcher and Fort Gaines-Clay Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3198 8504 3198 8501 3197 8495 3195 8496
      3193 8492 3160 8504 3160 8506 3162 8506
      3164 8509 3166 8508 3170 8513 3174 8512
      3178 8514 3189 8513 3190 8511 3194 8508
      3196 8509 3197 8507 3199 8507
TIME...MOT...LOC 2243Z 191DEG 17KT 3170 8515

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Aug 2, 6:45 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
645 PM EDT Tue Aug 2 2022

GAZ127-128-022315-
Worth GA-Turner GA-
645 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of southwestern Turner
and northeastern Worth Counties through 715 PM EDT...

At 645 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Ashburn, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ashburn, Worth, Terrell, Sycamore, Coverdale, Hobby, Turner Co
Airport, Dakota and Doles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3165 8391 3180 8384 3177 8360 3156 8367
TIME...MOT...LOC 2245Z 287DEG 7KT 3171 8378

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Aug 2, 6:46 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
646 PM EDT Tue Aug 2 2022

GAZ124-022315-
Terrell GA-
646 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of central Terrell
County through 715 PM EDT...

At 646 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dawson, Bronwood, Parrott, Oakville, Chambliss, Yeomans, Graves and
Olivers Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3195 8443 3193 8440 3188 8436 3187 8434
      3187 8431 3177 8429 3177 8454 3192 8457
      3192 8445 3194 8444 3196 8444
TIME...MOT...LOC 2246Z 257DEG 5KT 3185 8447

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Haner
Special weather statement, Aug 2, 6:58 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
658 PM EDT Tue Aug 2 2022

GAZ120-122-022330-
Quitman GA-Randolph GA-
658 PM EDT Tue Aug 2 2022

...A strong thunderstorm will impact portions of northern Randolph
and southeastern Quitman Counties through 730 PM EDT...

At 658 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cuthbert. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cuthbert, Shellman, Springvale Station, Morris, Peterson Hill, White
House, Brooksville, Benevolence, Springvale and Wades.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3192 8480 3192 8469 3193 8468 3192 8468
      3192 8460 3177 8460 3178 8497 3193 8492
      3192 8491 3192 8481 3193 8480
TIME...MOT...LOC 2258Z 260DEG 2KT 3183 8484

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haner
Special weather statement, Aug 2, 7:03 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
703 PM EDT Tue Aug 2 2022

GAZ124>128-022345-
Worth GA-Lee GA-Dougherty GA-Terrell GA-Turner GA-
703 PM EDT Tue Aug 2 2022

...Strong thunderstorms will impact portions of northeastern
Dougherty, southwestern Turner, Lee, Terrell and northern Worth
Counties through 745 PM EDT...

At 702 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Shellman to near Albany to
6 miles northeast of Marine Corps Logistics Base to near Ashburn.
These storms were nearly stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dawson, Leesburg, Albany, Ashburn, Smithville, East Albany, Turner
City, Marine Corps Logistics Base, Worth, Terrell, Sasser, Bronwood,
Parrott, Stocks, Forrester, Palmyra, Red Rock, Dawson Municipal A/P,
Acree and Hobby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3187 8434 3192 8434 3192 8422 3178 8389
      3177 8368 3164 8364 3154 8395 3159 8429
      3177 8456 3178 8459 3192 8460 3192 8445
      3193 8440
TIME...MOT...LOC 2302Z 066DEG 1KT 3186 8454 3166 8422 3162 8398 3171
8372

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 3:57 PM EDTSpecial Weather StatementTAEEarly33 min
Aug 2, 4:19 PM EDTSpecial Weather StatementTAESeminole41 min
Aug 2, 4:47 PM EDTSpecial Weather StatementTAEDecatur28 min
Aug 2, 4:52 PM EDTSpecial Weather StatementTAESeminole23 min
Aug 2, 5:15 PM EDTSpecial Weather StatementTAEDecatur, Grady, Seminole45 min
Aug 2, 5:38 PM EDTSpecial Weather StatementTAEThomas37 min
Aug 2, 5:42 PM EDTSpecial Weather StatementTAEClay33 min
Aug 2, 6:04 PM EDTSpecial Weather StatementTAECalhoun26 min
Aug 2, 6:14 PM EDTSpecial Weather StatementTAELee31 min
Aug 2, 6:19 PM EDTSpecial Weather StatementTAERandolph26 min
Aug 2, 6:34 PM EDTSpecial Weather StatementTAEBrooks26 min
Aug 2, 6:43 PM EDTSpecial Weather StatementTAEQuitman32 min
Aug 2, 6:45 PM EDTSpecial Weather StatementTAETurner30 min
Aug 2, 6:46 PM EDTSpecial Weather StatementTAETerrell29 min
Aug 2, 6:58 PM EDTSpecial Weather StatementTAERandolph32 min
Aug 2, 7:03 PM EDTSpecial Weather StatementTAELee, Terrell42 min
Aug 2, 7:13 PM EDTAreal Flood AdvisoryTAELee, Quitman, Randolph, Terrell3 hr
Aug 2, 7:23 PM EDTAreal Flood AdvisoryTAEDougherty, Lee, Turner, Worth29 min
Aug 2, 7:32 PM EDTFlash Flood WarningTAEQuitman3 hr
Aug 2, 7:57 PM EDTSpecial Weather StatementTAETurner33 min

Nearby

Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.